MathSciNet Relay Station
MathSciNet bibliographic data
MR1808963 54H20 (54C05)
Sun, Tai Xiang Equicontinuity of $\sigma$-maps. (Chinese) Pure Appl. Math. (Xi'an) 16 (2000), no. 3, 9–14.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement